# SDR UPS07B51181

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT IN CEILING AT L1 DOOR DOES NOT ILLULMINATE WHEN TESTED.  RELAMPED EMERGENCY LIGHT WITH REF TO MM 33-51-07-2.  CHECKED GOOD PER SAME.
